Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 302, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 9, 2014, 6:09 PM CDT for Lincoln County, Logan County, McPherson County, Nebraska. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2014, 6:09 PM CDT (23:09 UTC)
- Expired
- Aug 9, 2014, 7:15 PM CDT
- In force
- 66 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Lincoln County, NE, Logan County, NE, McPherson County, NE
The radar
The North Platte radar (KLNX), 59 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 6:10 PM CDT | HAIL 1.25 | 1 N Ringgold, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 3:03 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.2 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 996 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 314 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
046
WUUS53 KLBF 092309
SVRLBF
NEC111-113-117-100015-
/O.NEW.KLBF.SV.W.0302.140809T2309Z-140810T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
609 PM CDT SAT AUG 9 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
SOUTHWESTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
SOUTHEASTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 715 PM CDT
* AT 608 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RINGGOLD...
AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STAPLETON AND GANDY.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 98 AND 118.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 209 AND 238.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4136 10036 4126 10080 4158 10089 4158 10048
TIME...MOT...LOC 2310Z 312DEG 12KT 4153 10070
HAIL...1.75IN
WIND...60MPH
$$2 follow-up statements
546
WWUS53 KLBF 092336
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
636 PM CDT SAT AUG 9 2014
NEC117-092346-
/O.CAN.KLBF.SV.W.0302.000000T0000Z-140810T0015Z/
MCPHERSON NE-
636 PM CDT SAT AUG 9 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCPHERSON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4149 10072 4157 10072 4158 10048 4136 10036
4130 10063 4129 10070
TIME...MOT...LOC 2336Z 316DEG 18KT 4143 10057
$$
NEC111-113-100015-
/O.CON.KLBF.SV.W.0302.000000T0000Z-140810T0015Z/
LINCOLN NE-LOGAN NE-
636 PM CDT SAT AUG 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LOGAN AND NORTH CENTRAL LINCOLN COUNTIES UNTIL 715 PM CDT...
AT 634 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STAPLETON...
AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GANDY.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 97 AND 118.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 218 AND 238.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4149 10072 4157 10072 4158 10048 4136 10036
4130 10063 4129 10070
TIME...MOT...LOC 2336Z 316DEG 18KT 4143 10057
HAIL...1.00IN
WIND...60MPH
$$
TAYLOR330
WWUS53 KLBF 100009
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
709 PM CDT SAT AUG 9 2014
NEC111-113-100019-
/O.EXP.KLBF.SV.W.0302.000000T0000Z-140810T0015Z/
LINCOLN NE-LOGAN NE-
709 PM CDT SAT AUG 9 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LOGAN AND NORTH
CENTRAL LINCOLN COUNTIES WILL EXPIRE AT 715 PM CDT/615 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT.!
LAT...LON 4149 10072 4157 10072 4158 10048 4136 10036
4130 10063 4129 10070
TIME...MOT...LOC 0009Z 316DEG 18KT 4131 10042
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:36 PM CDT, 3 hours 33 minutes earlier.
Area forecast discussion, Aug 9, 2:36 PM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 236 PM CDT SAT AUG 9 2014 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 235 PM CDT SAT AUG 9 2014 A VERY MOIST ATMOSPHERE IS IN PLACE ACROSS THE REGION THIS AFTERNOON. H850 MB DEW POINTS ARE RUNNING IN THE 15C TO 17C RANGE WITH PWATS 1.25 TO 1.50 INCHES. INSTABILITY IS INCREASING THIS AFTERNOON...WITH SURFACE BASED CAPE VALUES NOW APPROACHING 3500 J/KG ACROSS THE SANDHILLS INTO SOUTHWEST NEBRASKA. THE FLOW ALOFT IS RELATIVELY WEAK...WITH THE MERRIMAN PROFILER INDICATING WEST TO SOUTHWEST WINDS RIGHT AROUND 25 KTS FROM 4KM TO 10KM. ASCENT WILL OVERSPREAD THE AREA LATE THIS AFTERNOON IN ASSOCIATION WITH THE WYOMING SHORTWAVE...AND SCATTERED THUNDERSTORMS WILL RESULT. STORMS SHOULD FOCUS ALONG A SURFACE TROUGH ACROSS FAR WESTERN NEBRASKA...BECOMING MORE NUMEROUS AS THEY TRACK TOWARD SOUTHWEST AND CENTRAL NEBRASKA THIS EVENING. DUE TO THE RATHER WEAK FLOW ALOFT AM NOT ANTICIPATING WIDESPREAD SEVERE STORMS...BUT SOME STORM ORGANIZATION AND AT LEAST ISOLATED SEVERE STORMS WILL BE POSSIBLE. HEAVY RAIN WILL ALSO BE POSSIBLE DUE TO THE HIGH AMOUNTS OF MOISTURE IN THE ATMOSPHERE. A COLD FRONT WILL CROSS THE AREA LATE TONIGHT WITH NORTH WINDS EXPECTED SUNDAY. HIGH TEMPERATURES BEHIND THE FRONT WILL NOT BE MUCH COOLER THAN TODAY...BUT SOME COOLER AIR ALOFT WILL BE CROSSING THE AREA AND MAY RESULT IN A FEW SHOWERS OR WEAK THUNDERSTORMS. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 235 PM CDT SAT AUG 9 2014 SUNDAY NIGHT THROUGH TUESDAY... SURFACE HIGH PRESSURE AND MAINLY CLEAR SKIES WILL BRING LOWS INTO THE UPPER 50S MOST AREAS FOR SUNDAY NIGHT. THEN FOR MONDAY...SURFACE HIGH PRESSURE WILL RESIDE ACROSS THE NRN PLAINS WITH LIGHT NORTHEAST TO EAST WINDS DEVELOPING. FLOW WILL BE NORTHWEST ALOFT AND A DRY FORECAST...ALTHOUGH CANNOT RULE OUT A FEW SHOWERS OR THUNDERSTORMS FOR SHERIDAN AND WESTERN CHERRY COUNTY IN THE LEE OF THE BLACK HILLS REGION. ON MONDAY NIGHT...SURFACE HIGH PRESSURE WILL SETTLE OVER CENTRAL AND EASTERN NEBRASKA. THIS WILL BRING COOLER LOWS IN THE MID AND UPPER 50S. BOUNDARY LAYER MOISTURE INCREASE NORTH ALONG THE CENTRAL HIGH PLAINS TO BRING TO POTENTIAL FOR STRATUS AND/OR FOG TO WESTERN AREAS. WILL NOT INCLUDE IN GRIDS ATTM. FOR TUESDAY...TEMPERATURES WILL HEAT UP ACROSS THE HIGH PLAINS OF ERN CO...SERN WY AND NEBR PNHDL AS H85 TEMPS RISE TO 28-30C. ACROSS WRN NEBR HIGHS NEAR 80 EAST TO NEAR 90 FAR WESTERN ZONES. TUESDAY NIGHT THROUGH SATURDAY... TO BEGIN THIS PERIOD...AN UPPER TROUGH WILL EXTEND ALONG THE COAST OF BRITISH COLUMBIA SOUTH ALONG THE WEST COAST AS AN UPPER RIDGE EXTENDS OVER THE ROCKY MOUNTAINS. WHILE A FEW ELEVATED THUNDERSTORM MIGHT DEVELOP TUESDAY NIGHT AS A WARM FRONT ALOFT LIFTS NORTHEAST AND LOW LIL JET DEVELOPS...MODELS NO LONGER SUPPORTIVE TO CONTINUE MENTION. THE UPPER RIDGE WILL MOVE INTO THE CENTRAL CONUS WEDNESDAY BRINGING WARMER TEMPERATURES IN THE LOWER 90S ACROSS THE WESTERN ZONES. MEANWHILE AN UPPER TROUGH WILL EXTEND FROM HUDSON BAY INTO THE EASTERN GREAT LAKES AND NEW ENGLAND. A RIDGE RUNNER MCS(S) WILL LIKELY OCCUR WEDNESDAY NIGHT ACROSS PORTIONS OF THE DAKOTAS AND NEBRASKA. THE 12Z GFS HAS THE STRONGEST SIGNAL FOR THIS TO OCCUR IN NEBRASKA FOLLOWED BY THE GEM. THE UPPER RIDGE TO FLATTEN OUT THURSDAY..FOLLOWED BY AN UPPER TROUGH MOVING INTO THE CENTRAL AND/OR NORTHERN PLAINS FRIDAY INTO SATURDAY. THIS WILL BRING AT LEAST A 20 TO 30 PERCENT CHANCE FOR THUNDERSTORMS THROUGH THE PERIOD. HIGHS MAINLY MID/UPPER 80S THURSDAY AND FRIDAY TO THE LOWER/MID 80S SATURDAY. THE 12Z ECMWF DOES KEEP THE UPPER TROUGH CONFINED TO THE NRN PLAINS SATURDAY WHILE THE 12Z GFS IS FASTER AND FURTHER SOUTH INTO THE CENTRAL PLAINS. A DRIER FORECAST AND HOTTER TEMPERATURES ARE POSSIBLE FROM THE ECMWF. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1244 PM CDT SAT AUG 9 2014 SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE SANDHILLS REGION THIS AFTERNOON AHEAD OF AN UPPER LEVEL DISTURBANCE APPROACHING FROM WYOMING. THESE STORMS WILL BECOME MORE NUMEROUS AS THEY TRACK SOUTHEAST INTO CENTRAL AND SOUTHWEST NEBRASKA THIS EVENING. IFR LIKELY IN AND NEAR THE THE STORMS DUE TO EXPECTED LOW VISIBILITY FROM HEAVY RAINFALL. WINDS WILL BE VARIABLE AND GUSTY NEAR THE STORMS...OTHERWISE EXPECT WINDS TO BE GENERALLY LESS THAN 15 KTS. PATCHY STRATUS AND LOCALIZED IFR CONDITIONS MAY DEVELOP LATER TONIGHT WITH ABUNDANT LOW LEVEL MOISTURE IN THE AREA. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TAYLOR LONG TERM...ROBERG AVIATION...TAYLOR
Hazardous weather outlook, Aug 9, 3:20 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 320 PM CDT SAT AUG 9 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-102030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 320 PM CDT SAT AUG 9 2014 /220 PM MDT SAT AUG 9 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS...SOME CONTAINING LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL ARE EXPECTED THIS EVENING ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. THE GREATEST THREAT FOR SEVERE STORMS IS EAST OF THE NEBRASKA PANHANDLE AND SOUTH OF HIGHWAY 20 FROM MERRIMAN TO ONEILL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE SUNDAY. THERE IS A POSSIBILITY OF THUNDERSTORMS EACH AFTERNOON AND EVENING WEDNESDAY THROUGH FRIDAY AS A WEAK STATIONARY FRONT CONTINUES ON THE HIGH PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Local storm report, Aug 9, 3:26 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
326 PM CDT SAT AUG 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM HAIL 8 S SENECA 41.93N 100.83W
08/09/2014 M2.75 INCH THOMAS NE PUBLIC
GOLFBALL TO BASEBALL HAIL AT TIME OF REPORT...ALONG WITH
VERY HEAVY RAIN.
&&
CARMELLocal storm report, Aug 9, 3:49 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
349 PM CDT SAT AUG 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 8 S SENECA 41.93N 100.83W
08/09/2014 M2.75 INCH THOMAS NE PUBLIC
BASEBALL SIZED HAIL OCCURRED AGAIN AT 335 PM CDT. VERY
HEAVY RAIN STILL OCCURRING. GROUND COMPLETELY WHITE.
&&
CARMELLocal storm report, Aug 9, 4:30 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
430 PM CDT SAT AUG 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 8 SW THEDFORD 41.90N 100.68W
08/09/2014 M1.00 INCH THOMAS NE PUBLIC
DIME TO QUARTER SIZED HAIL OCCURRING.
&&
CARMELLocal storm report, Aug 9, 5:23 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
523 PM CDT SAT AUG 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 13 NNW STAPLETON 41.65N 100.61W
08/09/2014 M1.00 INCH LOGAN NE TRAINED SPOTTER
ESTIMATED WIND GUSTS TO 40 MPH ALONG WITH QUARTER SIZED
HAIL AND VERY HEAVY RAIN.
&&
CARMELLocal storm report, Aug 9, 5:34 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
534 PM CDT SAT AUG 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 17 S WHITMAN 41.80N 101.54W
08/09/2014 E1.75 INCH GRANT NE PUBLIC
&&
SNIVELYSpecial weather statement, Aug 9, 5:35 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 535 PM CDT SAT AUG 9 2014 NEZ010-029-092315- HOLT NE-WHEELER NE- 535 PM CDT SAT AUG 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WHEELER AND SOUTHEASTERN HOLT COUNTIES UNTIL 615 PM CDT... AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ONEILL TO 10 MILES SOUTHWEST OF CLEARWATER...AND MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ONEILL... INMAN... EWING... PAGE... KNIEVELS CORNER... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 300 AND 328. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 7:29 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Loup, Thomas | 61 min |
| Aug 8, 7:36 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Keith, Perkins | 54 min |
| Aug 8, 8:02 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 58 min |
| Aug 8, 8:24 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 51 min |
| Aug 8, 8:34 PM CDT | Severe Thunderstorm Warning | LBF | Logan | 41 min |
| Aug 8, 8:45 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| Aug 8, 9:02 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 58 min |
| Aug 8, 9:31 PM CDT | Severe Thunderstorm Warning | LBF | Logan, McPherson | 27 min |
| Aug 8, 9:49 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 56 min |
| Aug 8, 10:49 PM CDT | Flash Flood Warning | LBF | Custer | 6 hr |
| Aug 9, 9:47 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 43 min |
| Aug 9, 2:52 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 38 min |
| Aug 9, 3:29 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Thomas | 46 min |
| Aug 9, 4:14 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Thomas | 46 min |
| Aug 9, 4:59 PM CDT | Severe Thunderstorm Warning | LBF | Logan, Thomas | 46 min |
| Aug 9, 5:04 PM CDT | Severe Thunderstorm Warning | LBF | Grant, Hooker | 41 min |
| Aug 9, 5:28 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 62 min |
| Aug 9, 5:38 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 52 min |
| Aug 9, 5:44 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, McPherson | 61 min |
| Aug 9, 6:05 PM CDT | Tornado Warning | LBF | Custer, Lincoln, Logan | 25 min |
| Aug 9, 6:25 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 65 min |
| Aug 9, 6:30 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| Aug 9, 6:30 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 60 min |
| Aug 9, 6:45 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 45 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.